Every since I was a child I have been high-energy and very distractable. I am 29 now and work with children with special needs. I have always felt that my \"hyperness\" has helped me more than hindered. Over the past months I have been re-evaluatign this opinion. I am very scattered and disorganized and find it difficult to keep paperwork in order and frequently forget meetings and appointments. Although I am very successful in my work with kids I feel that at somepoint my lack of oranizational skills (not to mention my tendency to say things impulzively and put my foot in my mouth.....)and forgetfulness will impact my career. I am already takign prozac to deal with depression and anxiety problems and am reluctant to medicate for ADD. Are there any tretment options (specific type of therary, dietary changes) that ciould help withmy symptoms?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.